Please use this identifier to cite or link to this item:
Title: Review article - Recent Developments In Growth Theory
Authors: Sengupta, D. N.
Issue Date: Dec-2000
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol. 27;No. 2
Description: Former Visiting Prof. at IIM Calcutta and IIM Ahmedabad.
p. 115-136
July-December, 2000
Issue Editor – Anindya Sen
ISSN: 0304-0941(print version)
Appears in Collections:Issue 2, July-December 2000

Files in This Item:
File Description SizeFormat 
Recent Developments In Growth Theory.pdf
  Until 2027-12-31
Recent Developments In Growth Theory9.6 MBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.